MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888233216
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in order to preparation prior to insertion, saline was injected into each lumen, but it could not be injected into the center lumen (white) at all.It was mentioned that they could not pressed the plunger with a syringe for both negative and positive pressure.The catheter was not repaired and there was no leak.There was no cleaning agent used on the device.Tego was not utilized and there was no connector issue.They were not able to perform flushing.There were no other damages found on the product.The product was replaced with a new device of the same product id and out of the same box as the same date of the event to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: b5, d3 (mfr name, street 1, mfr city, mfr region, country code, postal code), g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in order to preparation prior to insertion, saline was injected into each lumen but it could not be injected into the center lumen (white) at all.It was mentioned that they could not press the plunger with a syringe for both negative and positive pressure.There was no problem with the syringe itself, and it was clearly stuck (blocked up) with lumens.The catheter was not repaired and there was no leak.There was no cleaning agent used on the device.Tego was not utilized and there was no connector issue.They were not able to perform flushing.There were no other damages found on the product.The product was replaced with a new device of the same product id and out of the same box as the same date of the event to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during preparation for insertion, saline was injected into each lumen but it could not be injected into the center lumen (white) at all.It was mentioned that they could not press the plunger with a syringe for both negative and positive pressure.There was no problem with the syringe itself, and it was clearly stuck (blocked up) with lumens.The catheter was not repaired and there was no leak.There was no cleaning agent used on the device.Tego was not utilized and there was no connector issue.Flushing was performed but it could not be flushed.There were no other damages found on the product.The product was replaced with a new device of the same product id and out of the same box as the same date of the event to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the cannula tip was damaged, bent, or disconnected from the cannula as a result of a manufacturing issue.It was reported that the device was occluded.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19006524
Report Number3009211636-2024-00090
Device Sequence Number9438671
Product Code NIE
UDI-Device Identifier10884521127661
UDI-Public10884521127661
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888233216
Device Catalogue Number8888233216
Device Lot Number2301000120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer03/26/2024
07/16/2024
08/05/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/22/2024
08/05/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown